Entropy, Complexity, Approximation














Publications  of  M.A. Lifshits (selection):


Least energy approximations for processes with stationary increments (joint with Z. Kabluchko). To appear in: J.Theor. Probab., 2015.

arXiv full version   

Energy of taut strings accompanying Wiener process (joint with E. Setterqvist) Stoch. Proc. Appl., 2015, 125, 401-427.

arXiv full version      Article in the journal

Approximation of a random process with variable smoothness (joint with E.Hoshorva, O.Seleznev),  In: M.Hallin et al (Eds.). Mathematical Statistics and Limit Theorems. Festschrift in Honour of Paul Deheuvels. Springer, 2015, 189-208.

arXiv full version 

Fractional integration operators of variable order: continuity and compactness properties (joint with W.Linde), Mathematische Nachrichten, 2014, 287, 980-1000. 

arXiv full version    Article in the journal

Tractability of multi-parametric Euler and Wiener integrated processes (joint with A.Papageorgiou and H.Wozniakowski) Probability and Mathematical Statistics, 2012, 32,131-165.

arXiv full version       Talk     Article in the journal

Average case tractability of non-homogeneous tensor product problems  (joint with A.Papageorgiou and H.Wozniakowski), Journal of Complexity, 2012, 28, 5-6, 539-561.

arXiv full version       Talk     Article in the journal

Bounds for entropy numbers for some critical operators. Trans. Amer. Math. Soc., 364 (2012), 1797-1813.

arXiv full version          Article  in the journal 

Compactness properties of weighted summation operators on trees (joint with W.Linde) Studia Mathematica, 2011, 202, 17-47.
arXiv full version    Article  in the journal   Talk 

Compactness properties of weighted summation operators on trees - the critical case
(joint with W.Linde)
Studia Mathematica, 2011, 206, 75-96 .

Article  in the journal        arXiv full version            

On Haar expansion of Riemann-Liouville Process in a critical case. J. Math. Sci., 2010, 167, no 4, 531-536 (English). Zapiski Nauchnyh Seminarov POMI, 2009, 368, 171-179 (Russian).

journal English version    journal Russian version   arXiv full version 

Approximation complexity of additive random fields (joint with M.Zani). J. of Complexity, 2008, 24, 362-379.

Abstract       Article  in the journal    Talk 

Curse of dimensionality in approximation of random fields (joint with E.V.Tulyakova). Probab. Math. Stat., 2006, 26, 97-112.

 Abstract    Article in the journal

Approximation and entropy numbers of Volterra operators with application to Brownian Motion (joint with W.Linde). Memoirs of Amer. Math. Soc., 2002, 157, No 745, 1-87.

Abstract

Announcement in the Notices of AMS

Item in the AMS bookstore



Ċ
MAL68.PDF
(12k)
Mikhail Lifshits,
Dec 5, 2010, 11:56 PM
Ċ
MAL73.PDF
(21k)
Mikhail Lifshits,
Dec 5, 2010, 11:56 PM
Ċ
Mal78.pdf
(12k)
Mikhail Lifshits,
Dec 5, 2010, 11:56 PM
Ċ
Mikhail Lifshits,
Dec 4, 2011, 12:41 AM
Ċ
Mikhail Lifshits,
Dec 4, 2011, 12:41 AM
Ċ
hda11.pdf
(294k)
Mikhail Lifshits,
Dec 4, 2011, 12:39 AM